MathSciNet Relay Station
MathSciNet bibliographic data
MR126604 (23 #A3900) 35.47
Bakelʹman, I. Ja. On the theory of quasilinear elliptic equations. (Russian) Sibirsk. Mat. Ž. 2 1961 179–186.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement